It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sun on December 01, 2000 at 11:14:25:

Positive ANA tests (associated with Lupus)
Digestive problems (acid reflux)
Hair loss (I've lost half of my hair)
Joint pain and stiffness
Depression
very dry skin
flakey scalp
Photosensitivity (or like hyperpigmentation) there are spots on my body that are unable to tan and spots that are dark
My face seems a bit bigger but i'm not sure
Now it has been almost a year (january) that I have been off this stuff. I just wish it would get out of my system. My hair still falls out etc... I don't feel healthy it's terrible. I used to be pretty. I had thick blonde hair nice tan skin and I would just get a cyst here and there. That's why I went on accutane. Now I feel soo depressed and I have to watch my hair fall out everyday. I still have hair but it is so thin it is see through. I am unable to tan anymore. I just feel terrible all the time. I wish this accutane would just leave my body. I have my oily skin back but I just don't understand. I'm now getting pimples again. I can't believe this. I feel like i'm cursed. I just wanted to share my story--anonymous

Follow Ups

All times are GMT -7. The time now is 11:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!